| Catalog Number |
CS-12703-E |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B)(4).
Event or Problem Description
It was reported that: a kink was noted on the swg prior to use.Another device was used instead.No consequences for any patients.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Additional Manufacturer Narrative
Qn# (b)(4).In section provided the full udi # **udi related data quality updates only** other remarks: n/a corrected data: n/a.
Event or Problem Description